MathSciNet Relay Station
MathSciNet bibliographic data
MR1088555 (92f:05094) 05C99
Cockayne, E. J. Chessboard domination problems. Discrete Math. 86 (1990), no. 1-3, 13–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement